# SDR AU000834

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Shorted
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT LANDING GEAR EMERGENCY EXTENSION ELECTRICAL HARNESS OPEN CIRCUITED. INVESTIGATION FOUND A BROKEN WIRE IN THE HARNESS.
